# SDR JJBA20161118022

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 31,361 hours, 19,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95884
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,617 hours, 17,388 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  R & R THE BATTERY.
